MAUDE Adverse Event Report: MIZUHO OSI TABLE, HANA, 110 V; OPERATING TABLE

MIZUHO OSI TABLE, HANA, 110 V; OPERATING TABLE
Model Number 6875
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a hip fracture surgery, a patient fell off the table and the safety strap was not used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the information obtained from device evaluation and investigation, there no problems with the device itself.Safety straps were not used on the patient during the hip fracture surgery due to the anatomical conditions of the patient.The owner's manual of the device has several warnings that indicate using safety straps when the device is in use.Mizuho osi does not recommend to stop using safety straps under any conditions.Thus this incident is deemed as intentional off-label use of the device along with user error for failure to follow manufacturer's recommended guidelines and recognized best practices for patient safety.An educational in-training was performed at the hospital by qualified mizuho osi personnel following the incident.

Brand Name
TABLE, HANA, 110 V
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key18477829
Report Number2921578-2024-00001
Device Sequence Number6923793
Product Code JEA
UDI-Device Identifier00842430108747
UDI-Public00842430108747
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6875
Device Catalogue Number6875
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale